# SDR HEEA087294

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010100115
- Part serial: A433
- Condition: Worn
- Location: M/R Hub Assy
- Part time: 2,958 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN DAMPER BEARING. REPAIRED.
